MathSciNet Relay Station
MathSciNet bibliographic data
MR1800539 (2002a:60091) 60H07 (31C25 60H10 60J75)
Denis, L. A criterion of density for solutions of Poisson-driven SDEs. Probab. Theory Related Fields 118 (2000), no. 3, 406–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement